# SDR DXTA2025040402940

- Difficulty date: April 4, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N906QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0320
- Aircraft time: 3,199 hours, 2,090 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Float Switch
- Condition: Faulted
- Location: Fuel Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IN FLIGHT FL280 RECEIVED THE FUEL LEVEL LOW R CAS MESSAGE. FOLLOWED QRH AND LANDED SOON AS POSSIBLE. CORRECTIVE ACTION: PERFORMED ARES DOWNLOAD AND SENT FILES TO TEXTRON. INSTALLED BALLASTS ONTO AIRPLANE FOR DEFUELING. DEFUELING TRUCK UNAVAILABLE AT THIS TIME DUE TO LIMITED MANPOWER. AWAITING RESPONSE FROM TEXTRON REGARDING ARES DOWNLOAD. TEXTRON RECOMMENDS REPLACEMENT OF THE LOW LEVEL FLOAT SWITCH. DEFUELED 818 GALLONS FROM THE AIRCRAFT. DURING THE DEFUELING THE LOW LEVEL R CAS APPEARED WITH MORE THAN 1800LBS INDICATED IN THE RIGHT WING. BOTH LH AND RH FUEL QUANTITY INDICATIONS WENT AMBER WHEN LEVEL REACHED 480LBS. REQUIRED REMOVING PANEL FROM SCREWS AND DRILLING SEVERAL SCREWS TO REMOVE FUEL PANEL. REMOVED SEALANT AND FLOAT SWITCH P/N: L16H-14 SIN: 4960 AND INSTALLED NEW P/N: L16H-14 SIN: 5653 AND APPLIED SEALANT AS REQUIRED IAW CE-680A AMM 28-40-10. SEE REF 5 FOR OPS CHECK AND LEAK CHECK
